Pseudolymphomatous drug hypersensitivity syndrome (Q85599): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Changed label, description and/or aliases in pt-br, en
‎Changed an Item
Property / Canonical URI
 
Property / Canonical URI: https://id.who.int/icd/entity/1697708659 / rank
 
Normal rank

Revision as of 10:57, 15 August 2026

An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.
Language Label Description Also known as
default for all languages
ID_1697708659
    English
    Pseudolymphomatous drug hypersensitivity syndrome
    An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.

      Statements